# SDR GTIA2025020638726

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N987NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11691
- Aircraft time: 4,171 hours, 1,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 320 THE FA REPORTED DIRTY SOCK FUME + ODOR FROM SEAT ROW 14 AND AFT. WE TURNED OFF PACK 2 AND SHUT THE X-BLEED PER EQRH. ODOR DISSIPATED.-PERFORMED TSM 05-50-00-810-831-A, ISOLATED ODOR TO PACK 2. SEE LP 3627137-2 FOR CORRECTIVE ACTION. MOC #58966.
